# SDR FDEA2020082081821

- Difficulty date: August 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2896502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FIXED LEADING EDGE CAVITY AT STATION XOS = 960 BEADED DOUBLER   FOUND CRACK .   REPAIR CARRIED OUT AS PER SRM 57-40-2-2R FIGURE 203 REPAIR 15 . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
